Addiction: Substance Abuse Community
when will my loratab withdrawels go away
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

when will my loratab withdrawels go away

4703808?1248731218
i took my last loratabs the day before yesterday. So today is day two of nothing for me. I was a heavy user of 15 to 20 loratab 10"s  a day for past 2.5 years. But most oddly i really do not feel bad. Only thing i noticed was some problem sleeping last night along with  tosing and turning and not being able to get confortable and maybe being a little ill to the ones i love : (....however i actually got up at 4:30 yesterday morning(day one with nothing for 2.5 years and worked a 12 hour shift as a nurse aid) . I am just wondering is the worst to come? any one that get give me answers will be highly praised!!
Related Discussions
12 Comments Post a Comment
Blank
983679_tn?1276836936
and by the way i quit cold turkey if that makes a diff.
Blank
222369_tn?1274478235
The worst of the withdrawals should peak at 3-5 days. Whatever symptoms you're going to have will come by then (unless you're taking something else like Tramadol or another opiate you're not aware of).
Blank
983679_tn?1276836936
no man believe me i would know it....I am not taking anything else except tylennol in fear that if i dont i well have muscle aches. I have quit before for 3 days and everyone of those three days were terrible starting at day one, so being that today is day two i dont wanna count my luck to early but i donno feelin kinda lucky right now
Blank
957301_tn?1257694288
Just a suggestion - if you can take ibuprofen or some other NSAID for pain - I also c/t'd off of 10-15 daily lortabs and I figure my liver has seen all the tylenol it ever needs to.

Peace,
Kate
Blank
983679_tn?1276836936
very good point.never would have thought! thanks for your advice....but after reading my post, just wondering if you think that if day two off nothing after cold turkey quiting and really not bad withdrawals......do you think mine are gona be severe . like i said i have quit for a few days and day one , two , and the half of day three i made it throw were hell. i mean really they were nothing short of hell. these two days have not been bad. I figure tomorrow should be the worst, do you all think that is a fair statement?
Blank
983679_tn?1276836936
ehhhhh...i took to 10"s today for no reason...i was not even feeling bad.......i am addicted mentally only i think....do you all think its poss that after such long heavy usin that i could only have a mentall addection?
Blank
957301_tn?1257694288
  Don't beat yourself up, it happens.  Just like the weight loss programs say "so you messed up and ate a piece of cake, just get right back to your program, don't take it as a license to binge..."   Personally, I would not think someone using as long and as heavily as you would not have a physical addiction.  But the mental addiction can be just as bad for some people if not worse.  I've had a lot of pain and sickness in my life so to me, the physical is bearable, but the mental stuff - the depression and lack of motivation/energy is what got me back on the last time.
  Both times I c/t'd I did it the same way, I used Klonopin pretty hard for a few days then tapered it back.  And both times have been different.  First time lots of anxiety at the 1-2 week mark; this time I didn't have that at all, even though I didn't have any anti-anxiety meds left.  But both times I felt like I got off easy on the physical...maybe it's like I said, I seem tolerate physical discomfort better.  Some of the stories I read on here had me scared to death, but your experience is not going to be exactly like anyone else's.  I'm using some of the amino protocol, which seems to help.  I'm still on Wellbutrin; although I was on that last time, I was on it a relatively short time when I started my quit, so that may have something to do with it.  So you might want to address what mental feelings/experiences are driving you to seek comfort in opiates - if depression, maybe you could use an AD, if it's anxiety, you can get something for that as well.  I know I'm rambling on, but if you've never been on anti-depressants/anti-anxiety meds for any length of time, you might want to try the natural approach first (check on amino protocol on health pages.)  For example, some people get a lot of relief from depression with the 5-HTP or SAM-E.  I wish I'd never gotten on the AD roller coaster;  not exactly an addiction, but once you start it usually means switching around to find the right one and you end up on them long term.  I went to my Dr. 12 years ago because I was having some anxiety.  So he gives me Xanax - great, I used it only when needed.  But for some reason he also gave me Prozac - I'd never mentioned depression.  But once started they're very hard to get away from, and some people will need them for life, but some people just for a particularly rocky time.  Whatever you choose, good luck to you and keep in touch.

Peace,
Kate
Blank
983679_tn?1276836936
hey thanks much for your great words : ) I am taking a couple colonopins a day just so by night i am able to get sleep...thats always the worst for me. Anyways like i said on day 3 i slipped and took 2 loratab  10, just wondering does that mean that phsically i will be back at day one withdrawels or should they still keep getting better everyday even with that one slip?
Blank
983679_tn?1276836936
please anyone feel free to chim in....I need to hear it                                                                                                                                                         may some higher power(mine is God, but i respect all others beliefs) be with us all throw this.....We can not do it alone : )
Blank
Avatar_f_tn
I have been on Loratab 10/500 for three years taking 6 a day somethimes more. I recently was informed my Doctor dropped my insurance and refuses to let anyone with that insurance to come back. Ive been going through withdraw and mood swings for a week now . The worst part is I tried to ween myself off of them. Im not sleeping and my body hurs, the depression is also kicking in. I dont unerstand how a dr. can get you hooked on something and then tell you its not their problem anymore. Im hoping this withdraw doesnt last forever cause I feel terrible.
Blank
Avatar_f_tn
I have been on Loratab 10/500 for three years taking 6 a day somethimes more. I recently was informed my Doctor dropped my insurance and refuses to let anyone with that insurance to come back. Ive been going through withdraw and mood swings for a week now . The worst part is I tried to ween myself off of them. Im not sleeping and my body hurs, the depression is also kicking in. I dont unerstand how a dr. can get you hooked on something and then tell you its not their problem anymore. Im hoping this withdraw doesnt last forever cause I feel terrible.
Blank
Avatar_m_tn
HI YOUR on an old post but welcome to the forum .........your not the first one to get kicked to the curb by a doctor ......I hate when someone is forced into a detox it should be a choice
this typically last about 4 or 5 days but the mental end of it can go on for a few months it all depends on what and how your taking them if it was by the book for physical pain the mental part shouldent be to bad but if you where using them for the euphoria or an energy kick then the mental part will play he11 with you read the post here and figure out what category you fall under dependent or addict ....its a fine line and we dont judge im an addict in recovery
you can be to if this has become a problem for you read a wile and let us know for right now a hot soak will give you the most releaf from the symptoms there are supplements to go to the lower right of this page and look up the thomas recipe this stuff will make it a bit ezer for you get back tome good luck and God bless......Gnarly    
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia